MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® URINE COLLECTION CUPS; SPECIMEN TRANSPORT AND STORAGE CONTAINER

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® URINE COLLECTION CUPS; SPECIMEN TRANSPORT AND STORAGE CONTAINER
Catalog Number 364975
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.D4.Medical device lot#: unknown.D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd vacutainer® urine collection cups there were falsely increased rbc count results caused but the sleeve in the device lid.No adverse impact was reported regarding the patient or user.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos for evaluation.Additionally, bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.Further testing could not be conducted since the lot number is unknown.This complaint is unable to be confirmed.If additional information is made available, this complaint will be reopened to assess the level of investigation needed.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD VACUTAINER® URINE COLLECTION CUPS
Common Device Name
SPECIMEN TRANSPORT AND STORAGE CONTAINER
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key23599368
Report Number1917413-2025-01578
Device Sequence Number10380229
Product Code JTW
UDI-Device Identifier50382903649759
UDI-Public(01)50382903649759
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number364975
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown